• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6579
School of Physics
  Title:   Greens Functions of 2-Dimensional Yang-Mills Theoies on Nonorientable Surfaces
  Author(s): 
1.  M. Alimohammadi
2.  M. Khorrami
  Status:   Published
  Journal: Z. Phys. C
  No.:  73
  Vol.:  76
  Year:  1997
  Pages:   729-731
  Supported by:  IPM
  Abstract:
By using the path integral method , we calculate the Green functions of field strength of Yang-Mills theories on arbitrary nonorientable surfaces in Schwinger-Fock gauge. We show that the non-gauge invariant correlators consist of a free part and an almost x-independent part. We also show that the gauge invariant n-point functions are those corresponding to the free part , as in the case of orientable surfaces.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right